Anxiety Support
33,926 members38,133 posts

Clonazepam and panic with derealization

Hey

I am having a very hard time with my panic with derealization as the main symptom.

I am Zoloft and have had clonazepam on the side as needed. The Dr feels that i should taker it regularly but I'm scared to do that because it is addictive. However i am in a really bad way. Disassociated more often than not.

What are your thoughts and anyone with positive experiences with taking benzos long term.

Thank you i really need guidance. 😢

7 Replies
oldestnewest

My thoughts are maybe different to others... I take clonazepam daily & it helps immensely & gives me my life back.

I've got to the point where I'm no longer scared of the addiction because if it gives me my quality of life back then it's worth the addiction. People are addicted to many things, coffee, caffeine, SSRI's etc.

If you had seizures & was put on clonazepam you wouldn't question it. As long as you don't abuse it & overuse it you will be fine.

Most horror stories are from people taking high doses for recreational use.

Anxiety & panic forever or take clonazepam - clonazepam wins every time x

4 likes
Reply

Thank you very much..

You make a very good point.

I am certainly not the type to abuse it. I am the opposite thats for sure.

That helps me a great deal

Cheers

Reply

I am having the same problem. This hell depersonalization/derealization for 7 months with dissociative attacks. Xanax helps but I'm scared to take it everyday. The doctor did tell me that I should take it everyday and it's ok but I have heard horror stories about it. But days like today makes me feel like I rather get addicted to Xanax than live in this hell suffering all day everyday for 7 months straight. I don't know

1 like
Reply

I started taking it full time since last week and I'm feeling better.

I think it's the better of two evils.

Good luck 😶

2 likes
Reply

I suffer from EUPD (with dissociation being a major symptom) and anxiety and depression and OCD so I can relate 2 how u r feeling. Best wishes xx

1 like
Reply

I suffered the same symptoms for over a year. After being hesitant, I finally gave in and started to take Klonopin daily. I was on a rather mild dose, but continued daily use for an entire year. I was so scared to come off of it when I started feeling better, but took my time reducing the dose. I never had withdrawal and I am grateful for the med, like many others it saved my life. I know it is easier said than done, but don't read the horror stories!

3 likes
Reply

How are you feeling now?

Reply

You may also like...